Ӧ�ø���ͳ�� 2008, 24(1) 63-72 DOI:      ISSN: 1001-4268 CN: 31-1256

����Ŀ¼ | ����Ŀ¼ | ������� | �߼�����                                                            [��ӡ��ҳ]   [�ر�]
ѧ������
��չ����
������Ϣ
Supporting info
PDF(237KB)
[HTMLȫ��]
�����[PDF]
�����
�����뷴��
�ѱ����Ƽ�������
�����ҵ����
�������ù�����
����
Email Alert
���Ĺؼ����������
���ļ��޶���
��$\alpha$-�Գ��ȶ�����
����
ռλʱ����.
���������������
��ϲ��
PubMed
Article by
һ�������$\alpha$-�Գ��ȶ����̵����ļ��޶���
��ϲ��
����ʦ����ѧ��ѧ��ѧѧԺ
ժҪ�� ֤��һ�������$\alpha$-�Գ��ȶ����̼���ռλʱ�����ڸ���ά���µ����ļ��޶���, �õ������ǵ����Ļ����̾����ֲ�������$\mathcal{S}'(\mathbb{R}^d)$ֵ�������͸�˹�������.
�ؼ����� ���ļ��޶���   ��$\alpha$-�Գ��ȶ�����   ����   ռλʱ����.  
Central Limit Theorem for a Class of Super $\alpha$-Symmetric Stable Processes with Immigration
Wang Xijun
School of Mathematical Sciences, Beijing Normal University
Abstract: In this paper, we prove two central limit theorems for a class of super $\alpha$-symmetric stable processes with immigration and its occupation time processes, where the immigration is determined by the Lebesgue measure $\lambda$. The distributions of their renormalized processes converge as $t\to+\infty$ to those
of centered Gaussian variables in $\mathcal{S}'(\mathbb{R}^d)$.
Keywords: Central limit theorem   super $\alpha$-symmetric stable process   mmigration   occupation time process.  
�ո����� 1900-01-01 �޻����� 1900-01-01 ����淢������  
DOI:
������Ŀ:

ͨѶ����: ��ϲ��
���߼��:
����Email:

�ο����ף�
�������������
1���մ��� �Ѱ��䣬 ��Ⱥǿ:.�������������������[J]. Ӧ�ø���ͳ��, 2006,22(3): 304-310
2��������.���ϻ����������������ļ��޶���[J]. Ӧ�ø���ͳ��, 2007,23(1): 11-17
3����ѧƽ,�����,����.��ֱ�����������������ζ��ļ�������[J]. Ӧ�ø���ͳ��, 2009,25(6): 611-618
4��������,���.һ��ǿ����������ļ��޶����ע��[J]. Ӧ�ø���ͳ��, 2013,29(1): 23-30
5���ƻ���, ������, ʯ־��.����������������ļ��޶���[J]. Ӧ�ø���ͳ��, 2013,29(4): 337-347

Copyright by Ӧ�ø���ͳ��